MAUDE Adverse Event Report: Boston Scientific Corporation NAVIGATOR Ureteral Access Sheath Set 11/13; Catheter, Urological

Boston Scientific Corporation NAVIGATOR Ureteral Access Sheath Set 11/13; Catheter, Urological
Model Number M0062502030
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
Sheath crumbled and began to chip before the item was ever used.

Brand Name
NAVIGATOR Ureteral Access Sheath Set 11/13
Common Device Name
Catheter, Urological
Manufacturer (Section D)
Boston Scientific Corporation
spencer IN 47460
MDR Report Key50482721
Report NumberMW6001590
Device Sequence Number21413514
Product Code KOD
UDI-Device Identifier08714729751502
UDI-Public(01)08714729751502(17)270319(10)36100056
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0062502030
Device Lot Number36100056
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/27/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale
Patient Weight154 LB
Patient RaceNative Hawaiian Or Other Pacific Islander